Recursion Formulas for HOMFLY and Kauffman Invariants

Qingtao Chen, N. Reshetikhin

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


In this paper, we describe the recursion relations between two parameter HOMFLY and Kauffman polynomials of framed links. These relations correspond to embeddings of quantized universal enveloping algebras. The relation corresponding to embeddings g_{n} ⊃ g_{k} × sl_{n-k} where g_{n} is either so_{2n+1}, so_{2n} or sp_{2n} is new.
Original languageEnglish
Pages (from-to)1-23
Number of pages23
JournalJournal of Knot Theory and Its Ramifications
Issue number5
Publication statusPublished - Apr 2014


Dive into the research topics of 'Recursion Formulas for HOMFLY and Kauffman Invariants'. Together they form a unique fingerprint.

Cite this